# SDR FOTR20006NR5307

- Difficulty date: January 30, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 9 Spoiler
- Component: Spoiler, Boeing
- Component part number: 6517348108BF
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 9 SPOILER T/E IS DELAMINATED. REPAIRED ON FASI WO 20006.  N/R 05307- INSTALLED BONDED REPAIR DOUBLER TO RT WING  NR 9 SPOILER T/E AT WBL 130.0 IAW SRM 51-40-20, REV 102. MATERIAL USED: FILLER; 7075-T6, 0.020", DIM: 2.0" X 50.0", DOUBLER; 7075-T6, 0.020", DIM: 4.0" X 50.0".
